# SDR TRBA20130223002

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,538 hours, 39,518 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Condition: Unserviceable
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THE FOLLOWING: PREFORMED A HIGH ABORTED TAKEOFF WHEN SPEED WAS GREATED THAN 70KTS.  SPEED WAS AROUND 70 KTS, T/O WEIGHT WAS 45886.  ON INITIAL T/O, POWER LEVERS WERE PLACED IN THE POWER SET NOTS.  NORMAL PARAMETERS WERE OBSERVED AS WE CONTINUED ON THE T/O ROLL, NOTICED THE NR 2 ENG TORQUE WAS INCREASING AND REACHED 95 PERCENT TORQUE.  PULLED THE POWER LEVER BACK BELOW THE POWER SET NOTCH TO 82 PERCENT TORQUE AS INCREASED POWER LEVER BACK UP TO MATCH THE NR 1 ENG TORQUE OF 89 PERCENT TORQUE, NOTICED THE NR 2 ENG ITT REACHED 770 DEGREES.  THEN ABORTED THE T/O AS WE TAXIED TO THE GATE, A MOMENTARY FLASH OF LOW ENGINE OIL PRESSUERE WAS SEEN ON BOTH CAP & LOW OIL LIGHT ON NR 2 ENG OIL GAUGE.  THEN PROCEEDED TO SHUT THE NR 2 ENG ON THE TAXI.  AS I FEATHERED THE NR 2 ENG, A LOUD METALIC NOISE WAS HEAR COMMING FROM THE NR 2 ENG.  THEN PROCEEDED TO SHUTDOWN THE ENG ON POST FLIGHT WALK AROUND.  FOUND THE NR 2 ENG PROPELLER WOULD NOT SPIN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R RT ENGINE IAW W/C EX-ATR-72-RAI-002. OPS TEST FOUND WORKING PROPERLY.  THE AXFT WAS RETURNED TO SERVICE.
